# SDR SWAA2013011811577

- Difficulty date: January 16, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 28,975 hours, 16,890 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STA 663, 8 INCHES OUTBOARD OF FUSELAGE 1 INCH BELOW UPPER WING PANEL ANGLE IS CRACKED AT TOP R/S.  REMOVED AND REPLACED PER SRM.
